Alert archive / Montana / Blizzard Warnings in 2014
Blizzard Warning 2, NWS Billings, MT
NWS Billings, MT issued this blizzard warning at Feb 10, 2014, 3:48 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Feb 10, 2014, 11:00 AM MST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2014, 3:48 AM MST (10:48 UTC)
- In effect from
- Feb 10, 2014, 11:00 AM MST
- Expired
- Feb 11, 2014, 8:53 AM MST
- In force
- 22 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
081 WWUS45 KBYZ 101048 WSWBYZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 348 AM MST MON FEB 10 2014 MTZ041-065-066-111100- /O.NEW.KBYZ.BZ.W.0002.140210T1800Z-140211T1800Z/ NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE LOCATIONS OF...BIG TIMBER...MELVILLE...LIVINGSTON... SPRINGDALE...FISHTAIL...MCLEOD...NYE 348 AM MST MON FEB 10 2014 ...BLIZZARD WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM MST TUESDAY. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP BY EARLY THIS AFTERNOON AND INCREASE THROUGH THE DAY CREATING BLOWING AND DRIFTING SNOW. STRONGEST WINDS AND MOST SEVERE BLIZZARD CONDITIONS WILL BE BETWEEN 9 PM TONIGHT AND 9 AM TUESDAY. * WINDS/VISIBILITY...STRONG SOUTHWEST WINDS...WITH GUSTS IN EXCESS OF 50 MPH TONIGHT WILL CREATE BLIZZARD CONDITIONS...WITH FREQUENT VISIBILITIES OF LESS THAN A QUARTER MILE AROUND LIVINGSTON...BIG TIMBER...AND NYE. * IMPACTS...SEVERE BLOWING AND DRIFTING SNOW...RESULTING IN WHITE OUT CONDITIONS AND LARGE DRIFTS OVER AREA ROADWAYS. EXPECT DANGEROUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING IS ISSUED WHEN SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF OVER 35 MPH ARE EXPECTED WITH CONSIDERABLE FALLING AND OR BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BECOME POOR WITH WHITEOUT CONDITIONS AT TIMES. THOSE VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED SO PERSONS IN THE WARNING AREA ARE ADVISED TO STAY INDOORS. && $$ MTZ028-029-034-035-038-039-042-056-057-063-111100- /O.NEW.KBYZ.WW.Y.0010.140211T0000Z-140211T1800Z/ SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- SOUTHERN BIG HORN-EASTERN CARBON-GOLDEN VALLEY- RED LODGE FOOTHILLS-NORTHERN BIG HORN-JUDITH GAP- INCLUDING THE LOCATIONS OF...HARLOWTON...TWODOT...SHAWMUT... ROUNDUP...MELSTONE...MUSSELSHELL...COLUMBUS...ABSAROKEE... PARK CITY...REED POINT...RAPELJE...BILLINGS...LAUREL...HUNTLEY... POMPEYS PILLAR...CUSTER...BROADVIEW...LODGE GRASS...PRYOR... WYOLA...FORT SMITH...BRIDGER...JOLIET...FROMBERG...BELFRY... WARREN...RYEGATE...LAVINA...RED LODGE...ROBERTS...ROSCOE... HARDIN...CROW AGENCY...BUSBY...JUDITH GAP 348 AM MST MON FEB 10 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING AND DRIFTING SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST TUESDAY. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP BY THIS EVENING AND INCREASE OVERNIGHT CAUSING BLOWING AND DRIFTING SNOW. STRONGEST WINDS WILL BE BETWEEN 9 PM TONIGHT AND 9 AM TUESDAY. * WINDS/VISIBILITY...STRONG SOUTHWEST WINDS...WITH GUSTS APPROACHING 40 MPH TONIGHT WILL CAUSE BLOWING AND DRIFTING SNOW...WITH GREATLY REDUCED VISIBILITIES ACROSS SOUTH CENTRAL MONTANA * IMPACTS...AREAS OF BLOWING AND DRIFTING SNOW...RESULTING IN DECREASED VISIBILITY AND DRIFTS OVER AREA ROADWAYS. TRAVEL CONDITIONS WILL BE DIFFICULT IN SPOTS...ESPECIALLY IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY CAN BE ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...SLEET... FREEZING RAIN...AND EXTREME WIND CHILLS. && $$ HTTP://WEATHER.GOV/BILLINGS
4 follow-up statements
441 WWUS45 KBYZ 102206 WSWBYZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 306 PM MST MON FEB 10 2014 MTZ041-065-066-111800- /O.CON.KBYZ.BZ.W.0002.000000T0000Z-140211T1800Z/ NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE LOCATIONS OF...BIG TIMBER...MELVILLE...LIVINGSTON... SPRINGDALE...FISHTAIL...MCLEOD...NYE 306 PM MST MON FEB 10 2014 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. * WINDS/VISIBILITY...WIND GUSTS IN EXCESS OF 50 MPH TONIGHT WILL WILL LIFT THE SNOW ON THE GROUND TO CREATE BLIZZARD CONDITIONS. EXPECT VISIBILITIES OF LESS THAN A QUARTER MILE AROUND LIVINGSTON...BIG TIMBER...AND NYE. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP THIS EVENING AND INCREASE OVERNIGHT CREATING BLOWING AND DRIFTING SNOW. STRONGEST WINDS AND MOST SEVERE BLIZZARD CONDITIONS WILL BE BETWEEN 9 PM TONIGHT AND 9 AM TUESDAY. * IMPACTS...SEVERE BLOWING AND DRIFTING SNOW...RESULTING IN WHITEOUT CONDITIONS AND LARGE DRIFTS OVER AREA ROADWAYS...INCLUDING I-90. EXPECT DANGEROUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING IS ISSUED WHEN SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF OVER 35 MPH ARE EXPECTED WITH CONSIDERABLE FALLING AND OR BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BECOME POOR WITH WHITEOUT CONDITIONS AT TIMES. THOSE VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED SO PERSONS IN THE WARNING AREA ARE ADVISED TO STAY INDOORS. && $$ MTZ030>033-036-037-058-112215- /O.EXB.KBYZ.WW.Y.0010.140211T1300Z-140212T0700Z/ TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER- SOUTHERN ROSEBUD- INCLUDING THE LOCATIONS OF...HYSHAM...BIGHORN...COLSTRIP... FORSYTH...INGOMAR...ANGELA...MILES CITY...ISMAY...VOLBORG... BAKER...PLEVNA...WEBSTER...BROADUS...BIDDLE...POWDERVILLE... SONNETTE...EKALAKA...ALZADA...HAMMOND...BELLTOWER...LAME DEER... ASHLAND...BIRNEY 306 PM MST MON FEB 10 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT MST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT MST TUESDAY NIGHT. * TIMING...SNOW WILL DEVELOP TUESDAY AFTERNOON AND BECOME HEAVY AT TIMES TUESDAY EVENING. SNOW WILL END TUESDAY NIGHT. * SNOW AMOUNTS...1 TO 3 INCHES OF SNOW ARE EXPECTED. LOCALLY HIGHER AMOUNTS ARE EXPECTED IN SNOW BANDS. * WINDS...15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW. * IMPACTS...POOR VISIBILITY IN LOCALLY HEAVY SNOWFALL...ALONG WITH ROADS BECOMING SLICK AND SNOW COVERED WILL MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY CAN BE ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...SLEET... FREEZING RAIN...AND EXTREME WIND CHILLS. && $$ MTZ028-029-034-035-038-039-042-056-057-063-112215- /O.EXT.KBYZ.WW.Y.0010.140211T0000Z-140212T0700Z/ SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- SOUTHERN BIG HORN-EASTERN CARBON-GOLDEN VALLEY- RED LODGE FOOTHILLS-NORTHERN BIG HORN-JUDITH GAP- INCLUDING THE LOCATIONS OF...HARLOWTON...TWODOT...SHAWMUT... ROUNDUP...MELSTONE...MUSSELSHELL...COLUMBUS...ABSAROKEE... PARK CITY...REED POINT...RAPELJE...BILLINGS...LAUREL...HUNTLEY... POMPEYS PILLAR...CUSTER...BROADVIEW...LODGE GRASS...PRYOR... WYOLA...FORT SMITH...BRIDGER...JOLIET...FROMBERG...BELFRY... WARREN...RYEGATE...LAVINA...RED LODGE...ROBERTS...ROSCOE... HARDIN...CROW AGENCY...BUSBY...JUDITH GAP 306 PM MST MON FEB 10 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MST TUESDAY NIGHT... THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT UNTIL MIDNIGHT MST TUESDAY NIGHT. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP THIS EVENING AND INCREASE OVERNIGHT CAUSING BLOWING AND DRIFTING SNOW. STRONGEST WINDS WILL BE BETWEEN 9 PM TONIGHT AND 9 AM TUESDAY. THEN...SNOW WILL DEVELOP TUESDAY AFTERNOON AND BECOME HEAVY AT TIMES THROUGH TUESDAY EVENING. SNOW WILL END TUESDAY NIGHT. * WINDS/VISIBILITY...STRONG SOUTHWEST WINDS...WITH GUSTS APPROACHING 40 MPH TONIGHT WILL CAUSE BLOWING AND DRIFTING SNOW...WITH GREATLY REDUCED VISIBILITIES ACROSS SOUTH CENTRAL MONTANA. * SNOW AMOUNTS...1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS EXPECTED WHERE SNOW BANDS DEVELOP. * IMPACTS...AREAS OF BLOWING AND DRIFTING SNOW...RESULTING IN DECREASED VISIBILITY AND DRIFTS OVER AREA ROADWAYS. TRAVEL CONDITIONS WILL BE DIFFICULT IN SPOTS...ESPECIALLY IN OPEN AREAS. NEW SNOW WILL FALL TUESDAY AFTERNOON AND EVENING CREATING POOR VISIBILITY AND SLICK...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY CAN BE ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...SLEET... FREEZING RAIN...AND EXTREME WIND CHILLS. && $$ HTTP://WEATHER.GOV/BILLINGS
104 WWUS45 KBYZ 110421 WSWBYZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 921 PM MST MON FEB 10 2014 MTZ041-065-066-111800- /O.CON.KBYZ.BZ.W.0002.000000T0000Z-140211T1800Z/ NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE LOCATIONS OF...BIG TIMBER...MELVILLE...LIVINGSTON... SPRINGDALE...FISHTAIL...MCLEOD...NYE 921 PM MST MON FEB 10 2014 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. * WINDS/VISIBILITY...WIND GUSTS IN EXCESS OF 50 MPH TONIGHT WILL WILL LIFT THE SNOW ON THE GROUND TO CREATE BLIZZARD CONDITIONS. EXPECT VISIBILITIES OF A QUARTER MILE OR LESS AROUND LIVINGSTON...BIG TIMBER...AND NYE. * TIMING...SOUTHWEST WINDS WILL INCREASE LATE THIS EVENING AND OVERNIGHT CREATING BLOWING AND DRIFTING SNOW. THE STRONGEST WINDS AND MOST SEVERE BLIZZARD CONDITIONS WILL BE BETWEEN 11 PM TONIGHT AND 9 AM TUESDAY. * IMPACTS...SEVERE BLOWING AND DRIFTING SNOW...RESULTING IN WHITEOUT TO NEAR WHITEOUT CONDITIONS AND LARGE DRIFTS OVER AREA ROADWAYS...INCLUDING I-90. EXPECT DANGEROUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING IS ISSUED WHEN SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF OVER 35 MPH ARE EXPECTED WITH CONSIDERABLE FALLING AND OR BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BECOME POOR WITH WHITEOUT CONDITIONS AT TIMES. THOSE VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED SO PERSONS IN THE WARNING AREA ARE ADVISED TO STAY INDOORS. && $$ MTZ028-029-034-035-038-039-042-056-057-063-120430- /O.CON.KBYZ.WW.Y.0010.000000T0000Z-140212T0700Z/ SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- SOUTHERN BIG HORN-EASTERN CARBON-GOLDEN VALLEY- RED LODGE FOOTHILLS-NORTHERN BIG HORN-JUDITH GAP- INCLUDING THE LOCATIONS OF...HARLOWTON...TWODOT...SHAWMUT... ROUNDUP...MELSTONE...MUSSELSHELL...COLUMBUS...ABSAROKEE... PARK CITY...REED POINT...RAPELJE...BILLINGS...LAUREL...HUNTLEY... POMPEYS PILLAR...CUSTER...BROADVIEW...LODGE GRASS...PRYOR... WYOLA...FORT SMITH...BRIDGER...JOLIET...FROMBERG...BELFRY... WARREN...RYEGATE...LAVINA...RED LODGE...ROBERTS...ROSCOE... HARDIN...CROW AGENCY...BUSBY...JUDITH GAP 921 PM MST MON FEB 10 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TUESDAY NIGHT... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MST TUESDAY NIGHT. * TIMING...GUSTY SOUTHWEST WINDS WILL CAUSE BLOWING AND DRIFTING SNOW. STRONGEST WINDS WILL BE BETWEEN 11 PM TONIGHT AND 9 AM TUESDAY. THEN...SNOW WILL DEVELOP TUESDAY AFTERNOON AND BECOME HEAVY AT TIMES THROUGH TUESDAY EVENING. SNOW WILL END TUESDAY NIGHT. * WINDS/VISIBILITY...STRONG SOUTHWEST WINDS...WITH GUSTS APPROACHING 45 MPH TONIGHT WILL CAUSE BLOWING AND DRIFTING SNOW...WITH GREATLY REDUCED VISIBILITIES. * SNOW AMOUNTS...1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS EXPECTED WHERE SNOW BANDS DEVELOP. * IMPACTS...AREAS OF BLOWING AND DRIFTING SNOW...RESULTING IN DECREASED VISIBILITY AND DRIFTS OVER AREA ROADWAYS. TRAVEL CONDITIONS WILL BE DIFFICULT IN SPOTS...ESPECIALLY IN OPEN AREAS. NEW SNOW WILL FALL TUESDAY AFTERNOON AND EVENING CREATING POOR VISIBILITY AND SLICK...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY CAN BE ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...SLEET... FREEZING RAIN...AND EXTREME WIND CHILLS. && $$ MTZ030>033-036-037-058-120430- /O.CON.KBYZ.WW.Y.0010.140211T1300Z-140212T0700Z/ TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER- SOUTHERN ROSEBUD- INCLUDING THE LOCATIONS OF...HYSHAM...BIGHORN...COLSTRIP... FORSYTH...INGOMAR...ANGELA...MILES CITY...ISMAY...VOLBORG... BAKER...PLEVNA...WEBSTER...BROADUS...BIDDLE...POWDERVILLE... SONNETTE...EKALAKA...ALZADA...HAMMOND...BELLTOWER...LAME DEER... ASHLAND...BIRNEY 921 PM MST MON FEB 10 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT MST TUESDAY NIGHT... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT MST TUESDAY NIGHT. * TIMING...SNOW WILL DEVELOP TUESDAY AFTERNOON AND BECOME HEAVY AT TIMES TUESDAY EVENING. SNOW WILL END TUESDAY NIGHT. * SNOW AMOUNTS...1 TO 3 INCHES OF SNOW ARE EXPECTED. LOCALLY HIGHER AMOUNTS ARE EXPECTED IN SNOW BANDS. * WINDS...15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW. * IMPACTS...POOR VISIBILITY IN LOCALLY HEAVY SNOWFALL...ALONG WITH ROADS BECOMING SLICK AND SNOW COVERED WILL MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY CAN BE ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...SLEET... FREEZING RAIN...AND EXTREME WIND CHILLS. && $$ HTTP://WEATHER.GOV/BILLINGS
011 WWUS45 KBYZ 111139 WSWBYZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 439 AM MST TUE FEB 11 2014 MTZ041-065-066-111800- /O.CON.KBYZ.BZ.W.0002.000000T0000Z-140211T1800Z/ NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE LOCATIONS OF...BIG TIMBER...MELVILLE...LIVINGSTON... SPRINGDALE...FISHTAIL...MCLEOD...NYE 439 AM MST TUE FEB 11 2014 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * WINDS/VISIBILITY...WIND GUSTS IN EXCESS OF 50 MPH YET THIS MORNING WILL LIFT THE SNOW ON THE GROUND TO CREATE BLIZZARD CONDITIONS. EXPECT SIGNIFICANTLY REDUCED VISIBILITIES AROUND LIVINGSTON...BIG TIMBER...AND NYE. * TIMING...VISIBILITIES WILL BE THE LOWEST THIS MORNING...IMPROVING THIS AFTERNOON AS TEMPERATURES WARM AND WINDS DECREASE SLIGHTLY. * IMPACTS...SEVERE BLOWING AND DRIFTING SNOW...RESULTING IN WHITEOUT TO NEAR WHITEOUT CONDITIONS AND LARGE DRIFTS OVER AREA ROADWAYS...INCLUDING I-90. EXPECT DANGEROUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING IS ISSUED WHEN SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF OVER 35 MPH ARE EXPECTED WITH CONSIDERABLE FALLING AND OR BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BECOME POOR WITH WHITEOUT CONDITIONS AT TIMES. THOSE VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED SO PERSONS IN THE WARNING AREA ARE ADVISED TO STAY INDOORS. && $$ MTZ028-029-034-035-038-039-042-056-057-063-120700- /O.CON.KBYZ.WW.Y.0010.000000T0000Z-140212T0700Z/ SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- SOUTHERN BIG HORN-EASTERN CARBON-GOLDEN VALLEY- RED LODGE FOOTHILLS-NORTHERN BIG HORN-JUDITH GAP- INCLUDING THE LOCATIONS OF...HARLOWTON...TWODOT...SHAWMUT... ROUNDUP...MELSTONE...MUSSELSHELL...COLUMBUS...ABSAROKEE... PARK CITY...REED POINT...RAPELJE...BILLINGS...LAUREL...HUNTLEY... POMPEYS PILLAR...CUSTER...BROADVIEW...LODGE GRASS...PRYOR... WYOLA...FORT SMITH...BRIDGER...JOLIET...FROMBERG...BELFRY... WARREN...RYEGATE...LAVINA...RED LODGE...ROBERTS...ROSCOE... HARDIN...CROW AGENCY...BUSBY...JUDITH GAP 439 AM MST TUE FEB 11 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WINTER WEATHER ADVISORY FOR SNOW...AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...GUSTY SOUTHWEST WINDS WILL CAUSE BLOWING AND DRIFTING SNOW. STRONGEST WINDS WILL TAPER OFF LATER THIS MORNING. THEN...SNOW WILL DEVELOP LATE THIS MORNING AND BECOME HEAVY AT TIMES THIS AFTERNOON AND EVENING. SNOW WILL END TONIGHT. * WINDS/VISIBILITY...SOUTHWEST WINDS...WITH GUSTS APPROACHING 40 MPH WILL CAUSE BLOWING AND DRIFTING SNOW YET THIS MORNING...WITH AREAS OF REDUCED VISIBILITIES. * SNOW...INTENSE SNOWFALL RATES POSSIBLE WITH SOME HEAVIER SNOW SHOWERS...PRODUCING A QUICK 1 TO 2 INCHES IN AN HOUR. TOTAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN HEAVIER SNOW SHOWERS. * IMPACTS...AREAS OF BLOWING AND DRIFTING SNOW...RESULTING IN DECREASED VISIBILITY AND DRIFTS OVER AREA ROADWAYS. TRAVEL CONDITIONS WILL BE DIFFICULT IN SPOTS...ESPECIALLY IN OPEN AREAS. NEW SNOW WILL FALL THIS AFTERNOON AND EVENING CREATING POOR VISIBILITY AND SLICK...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY CAN BE ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...SLEET... FREEZING RAIN...AND EXTREME WIND CHILLS. && $$ MTZ030>033-036-037-058-120700- /O.CON.KBYZ.WW.Y.0010.140211T1300Z-140212T0700Z/ TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER- SOUTHERN ROSEBUD- INCLUDING THE LOCATIONS OF...HYSHAM...BIGHORN...COLSTRIP... FORSYTH...INGOMAR...ANGELA...MILES CITY...ISMAY...VOLBORG... BAKER...PLEVNA...WEBSTER...BROADUS...BIDDLE...POWDERVILLE... SONNETTE...EKALAKA...ALZADA...HAMMOND...BELLTOWER...LAME DEER... ASHLAND...BIRNEY 439 AM MST TUE FEB 11 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...SNOW WILL DEVELOP LATER THIS MORNING AND BECOME HEAVY AT TIMES THIS AFTERNOON AND EVENING. SNOW WILL END TONIGHT. * SNOW...INTENSE SNOWFALL RATES POSSIBLE WITH SOME HEAVIER SNOW SHOWERS...PRODUCING A QUICK 1 TO 2 INCHES IN AN HOUR. TOTAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN HEAVIER SNOW SHOWERS. * WINDS...15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW. * IMPACTS...POOR VISIBILITY IN LOCALLY HEAVY SNOWFALL...ALONG WITH ROADS BECOMING SLICK AND SNOW COVERED WILL MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY CAN BE ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...SLEET... FREEZING RAIN...AND EXTREME WIND CHILLS. && $$ HTTP://WEATHER.GOV/BILLINGS
210 WWUS45 KBYZ 111553 WSWBYZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 853 AM MST TUE FEB 11 2014 MTZ041-065-066-120700- /O.CAN.KBYZ.BZ.W.0002.000000T0000Z-140211T1800Z/ /O.EXA.KBYZ.WW.Y.0010.000000T0000Z-140212T0700Z/ NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE LOCATIONS OF...BIG TIMBER...MELVILLE...LIVINGSTON... SPRINGDALE...FISHTAIL...MCLEOD...NYE 853 AM MST TUE FEB 11 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...GUSTY SOUTHWEST WINDS WILL CAUSE BLOWING AND DRIFTING SNOW...MAINLY THIS MORNING. RAIN AND SNOW SHOWERS WILL DEVELOP LATE THIS MORNING WITH HEAVY SNOW SHOWERS PRODUCING STRONG WIND GUSTS THIS AFTERNOON. * SNOW...SNOW SHOWERS WILL DEVELOP BY AFTERNOON WITH BRIEF BUT INTENSE SNOWFALL RATES POSSIBLE WITH SOME HEAVIER SNOW SHOWERS...PRODUCING A QUICK 1 TO 2 INCHES IN AN HOUR. * IMPACTS...AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY IN OPEN AREAS. THIS WILL RESULT IN DECREASED VISIBILITY AND DRIFTS OVER ROADWAYS. SNOW SHOWERS THIS AFTERNOON AND EVENING MAY CREATE POOR VISIBILITY AND SLICK ROADS. && $$ MTZ028-029-034-035-038-039-042-056-057-063-120700- /O.CON.KBYZ.WW.Y.0010.000000T0000Z-140212T0700Z/ SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- SOUTHERN BIG HORN-EASTERN CARBON-GOLDEN VALLEY- RED LODGE FOOTHILLS-NORTHERN BIG HORN-JUDITH GAP- INCLUDING THE LOCATIONS OF...HARLOWTON...TWODOT...SHAWMUT... ROUNDUP...MELSTONE...MUSSELSHELL...COLUMBUS...ABSAROKEE... PARK CITY...REED POINT...RAPELJE...BILLINGS...LAUREL...HUNTLEY... POMPEYS PILLAR...CUSTER...BROADVIEW...LODGE GRASS...PRYOR... WYOLA...FORT SMITH...BRIDGER...JOLIET...FROMBERG...BELFRY... WARREN...RYEGATE...LAVINA...RED LODGE...ROBERTS...ROSCOE... HARDIN...CROW AGENCY...BUSBY...JUDITH GAP 853 AM MST TUE FEB 11 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...GUSTY SOUTHWEST WINDS WILL CAUSE BLOWING AND DRIFTING SNOW. STRONGEST WINDS WILL TAPER OFF LATER THIS MORNING. THEN...SNOW SHOWERS WILL DEVELOP LATE THIS MORNING WITH BRIEF BUT HEAVY INTENSITY AT TIMES THIS AFTERNOON AND EVENING. SNOW WILL END TONIGHT. * WINDS/VISIBILITY...SOUTHWEST WINDS...WITH GUSTS APPROACHING 45 MPH WILL CAUSE BLOWING AND DRIFTING SNOW THIS MORNING...WITH AREAS OF REDUCED VISIBILITIES. * SNOW...INTENSE SNOWFALL RATES POSSIBLE WITH SOME HEAVIER SNOW SHOWERS...PRODUCING A QUICK 1 TO 2 INCHES IN AN HOUR. TOTAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN HEAVIER SNOW SHOWERS. * IMPACTS...AREAS OF BLOWING AND DRIFTING SNOW...RESULTING IN DECREASED VISIBILITY AND DRIFTS OVER AREA ROADWAYS. TRAVEL CONDITIONS WILL BE DIFFICULT IN SPOTS...ESPECIALLY IN OPEN AREAS. SNOW SHOWERS WILL FALL THIS AFTERNOON AND EVENING CREATING POOR VISIBILITY AND SLICK ROADS ALONG WITH LOCALIZED STRONG WIND GUSTS. && $$ MTZ030>033-036-037-058-120700- /O.CON.KBYZ.WW.Y.0010.000000T0000Z-140212T0700Z/ TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER- SOUTHERN ROSEBUD- INCLUDING THE LOCATIONS OF...HYSHAM...BIGHORN...COLSTRIP... FORSYTH...INGOMAR...ANGELA...MILES CITY...ISMAY...VOLBORG... BAKER...PLEVNA...WEBSTER...BROADUS...BIDDLE...POWDERVILLE... SONNETTE...EKALAKA...ALZADA...HAMMOND...BELLTOWER...LAME DEER... ASHLAND...BIRNEY 853 AM MST TUE FEB 11 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...SNOW WILL DEVELOP LATER THIS MORNING WITH SOME HEAVY SNOW SHOWERS DEVELOPING THIS AFTERNOON AND EVENING. SNOW WILL END TONIGHT. * SNOW...INTENSE SNOWFALL RATES POSSIBLE WITH SOME HEAVIER SNOW SHOWERS...PRODUCING A QUICK 1 TO 2 INCHES IN AN HOUR. TOTAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN HEAVIER SNOW SHOWERS. * WINDS...15 TO 25 MPH WITH GUSTS AS HIGH AS 45 MPH WILL CAUSE BLOWING AND DRIFTING SNOW. * IMPACTS...POOR VISIBILITY IN LOCALLY HEAVY SNOWFALL...ALONG WITH ROADS BECOMING SLICK AND SNOW COVERED WILL MAKE TRAVEL DIFFICULT. && $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this blizzard warning went out at Feb 10, 3:39 AM MST, 9 minutes earlier.
Area forecast discussion, Feb 10, 3:39 AM MST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
339 AM MST MON FEB 10 2014
.SHORT TERM...VALID FOR TDY AND TUE...
SEVERAL CHANGES TO RELATIVELY CHALLENGING SHORT TERM FORECAST
AGAIN THIS MORNING...WITH MODELS REMAINING IN GOOD AGREEMENT.
GREATEST CHANGE CENTERED AROUND BLOWING SNOW CONCERNS FOR TODAY
AND TONIGHT...RESULTING IN THE ISSUANCE OF A BLIZZARD WARNING FOR
THE LIVINGSTON AND BIG TIMBER AREA AND A WINTER WEATHER ADVISORY
FOR MUCH OF THE REMAINING WESTERN ZONES FROM MUSSELSHELL COUNTY TO
BIG HORN COUNTY AND WEST. SEVERAL ADDITIONAL CHANGES CENTERED
AROUND ANOTHER CHANCE FOR PRECIP INTO THE REGION ON TUESDAY.
EVERYTHING STILL APPEARS ON TRACK FOR WINDY CONDITIONS DEVELOPING
THROUGH THE DAY TODAY ACROSS OUR WESTERN ZONES...WITH STRONGEST
WINDS EXPECTED LATE THIS EVENING AND TONIGHT. DEVELOPMENT OF
STRONG LEESIDE TROFFING ACROSS OUR WESTERN ZONES SHOULD GET GAP
FLOW AREA WINDS MOVING BY EARLY AFTERNOON...WHICH WILL THEN
CONTINUE TO CLIMB THROUGH THE DAY INTO TONIGHT. THESE STRONG SOUTHWEST
WINDS SHOULD SPREAD ACROSS WESTERN ZONES THROUGH THE DAY AS
WELL...BUT WILL BE A BIT SLOWER TO REACH THE BILLINGS AREA.
ALTHOUGH STRONG AND GUSTY THESE WINDS WOULD BE OF LITTLE CONCERN
EXCEPT THAT THEY WILL BE BLOWING AROUND SEVERAL INCHES OF POWDERY
SNOW...CREATING VERY POOR VISIBILITY AND DRIFTING ISSUES. ISSUED
BLIZZARD WARNING FOR LIVINGSTON...BIG TIMBER...AND NYE
AREAS...BEGINNING AT 18Z TODAY. ALSO ISSUED WINTER WEATHER
ADVISORY FOR OTHER WESTERN ZONES BEGINNING AT 00Z TUESDAY...AS
STRONGER WINDS BEGIN SPREADING EASTWARD. GREATEST IMPACTS WILL BE
BETWEEN ABOUT 03Z AND 15Z TUESDAY.
THE STRONGER WINDS WILL CONTINUE BEYOND 18Z TUESDAY...BUT WARMING
TEMPERATURES ABOVE FREEZING...AND A COLD FRONT AND POTENTIAL FOR
PRECIP ACROSS MUCH OF THE REGION SHOULD SHUT OFF THE BULK OF THE
BLOWING SNOW ISSUES. THE AIRMASS TEMPERATURES DO NOT APPEAR TO
CHANGE MUCH...SO EXPECT TO LITTLE COOLING ASSOCIATED WITH THE
FRONT...AND OVERALL WARMUP TO CONTINUE. THIS WOULD BRING A CHANCE
FOR BLOWING SNOW TO THE EAST AS WINDS INCREASE WITH FROPA...BUT
SNOWFALL ACCUMULATIONS IN THE EAST HAVE BEEN SIGNIFICANTLY LESS
IMPRESSIVE THAN IN THE WEST. CURRENTLY FORECAST BRINGS PRIMARILY
RAIN INTO THE WEST...BASED ON TEMPERATURES IN THE 40S...WHICH
WOULD BRING ICY ROAD ISSUES TO THE FOREFRONT. IF HOWEVER...TEMPERATURES
REMAIN COOLER DUE SNOW COVER AND/OR CLOUD COVER...WINDS COULD BE A
BIGGER ISSUE WITH MORE BLOWING SNOW POTENTIAL...WITH BLOWING AND
DRIFTING OF NEW AND OLD SNOW. AAG
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
WINDY AND MILD CONDITIONS WILL PREVAIL INTO THE EXTENDED PERIOD
WITH A PROGRESSIVE NEAR ZONAL FLOW PATTERN. PIECES OF SHORT WAVE
ENERGY WILL MOVE RAPIDLY THROUGH THE FLOW ACROSS THE NORTHERN
ROCKIES. EACH WAVE WILL ENDUCE LEE SIDE PRESSURE FALLS...RESULTING
IN VERY WINDY CONDITIONS AT TIMES. THE GOOD NEWS IS THAT THIS
PATTERN WILL KEEP THE ARCTIC AIRMASS OUT OF THE REGION WITH
TEMPERATURES REBOUNDING TO SLIGHTLY ABOVE NORMAL CONDITIONS WELL INTO
THE 40S MOST AREAS.
AS FOR PRECIPITATION...THESE UPPER LEVEL WAVES AND ASSOCIATED PACIFIC
MOISTURE WILL ENHANCE SNOW AT TIMES IN THE MOUNTAINS...ESPECIALLY
WEST FACING SLOPES. THE LOWER ELEVATIONS WILL BE INFLUENCED BY
THE DOWNSLOPE WIND PATTERN SO WHILE THERE IS A RISK OF A FEW
RAIN/SNOW SHOWERS WITH SOME STRONGER WAVES...NO ORGANIZED PRECIP
IS EXPECTED. FRIEDERS
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THIS AFTERNOON WITH MOSTLY MID
AND UPPER LEVEL CLOUDINESS AFFECTING THE REGION. GUSTY
SOUTHWESTERLY WINDS WILL BE ON THE INCREASE BY THIS EVENING. BY
LATE EVENING AND INTO THE OVERNIGHT HOURS TONIGHT...EXPECT SOME
LOWER VISIBILITY IN BLOWING SNOW FROM KLVM TO KBIL CORRIDOR. THE
LOWEST VISIBILITY WILL OCCUR AT KLVM WITH OCCASIONAL IFR TO LIFR
CONDITIONS DEVELOPING WITH WIND GUSTS EXEEDING 50 MPH AT TIMES.
FRIEDERS
&&
.PRELIMINARY POINT TEMP/POPS...
TDY TUE WED THU FRI SAT SUN
-------------------------------------------------------
BIL 031 023/041 024/045 031/044 031/047 031/048 034/049
3/S 15/W 21/N 22/W 23/W 21/B 11/N
LVM 035 027/044 025/047 034/047 034/049 035/053 038/053
2/S 15/W 12/W 22/W 33/W 21/B 12/W
HDN 029 018/041 020/047 029/044 028/049 031/050 033/053
3/S 15/W 31/B 22/W 23/W 21/B 11/B
MLS 019 014/038 016/042 025/037 025/042 027/044 029/047
2/S 13/W 22/W 22/W 13/W 21/B 11/B
4BQ 025 018/038 022/047 029/043 025/046 027/048 029/056
3/S 13/W 31/B 22/W 13/W 21/B 11/B
BHK 016 011/034 010/040 022/032 019/040 022/041 024/043
2/S 13/J 22/W 22/J 13/W 21/B 11/B
SHR 031 018/041 019/044 027/044 026/049 028/051 029/051
3/S 14/W 31/B 33/W 33/W 22/W 11/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM MST TUESDAY FOR ZONES 28-29-34-35-38-39-42-56-57-63.
BLIZZARD WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 AM
MST TUESDAY FOR ZONES 41-65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Feb 9, 3:20 PM MST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 320 PM MST SUN FEB 9 2014 MTZ028>042-056>058-063>068-WYZ098-099-102230- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 320 PM MST SUN FEB 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THIS AFTERNOON AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINDY PATTERN WILL DEVELOP BEGINNING LATE MONDAY AND LINGERING THROUGHOUT THE UPCOMING WEEK. SOUTHWESTERLY WINDS WILL BECOME GUSTY STARTING MONDAY NIGHT INTO TUESDAY...ESPECIALLY IN AREAS FROM BILLINGS WEST INTO THE LIVINGSTON AREA. WITH WIND GUSTS TO AROUND 40 MPH IN AND AROUND THIS I-90 CORRIDOR...EXPECT AREAS OF BLOWING AND DRIFTING SNOW...RESULTING IN POOR TRAVEL CONDITIONS AND LOWERED VISIBILITIES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:48 AM MST | Winter Weather Advisory | BYZ | Big Horn, Carbon, Carter, Custer, Fallon, Golden Valley and 8 more | 39 hr |
| Feb 10, 7:39 AM MST | Special Weather Statement | BYZ | Big Horn, Yellowstone | 81 min |
Nearby
Blizzard Warnings in Montana, 2014Every blizzard warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.